MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS DMC GMBH DIGITALDIAGNOST 4.1 CHEST / EMERGENCY; SOLID STATE X-RAY IMAGER (FLAT PANEL/DIGITAL IMAGER)

PHILIPS MEDICAL SYSTEMS DMC GMBH DIGITALDIAGNOST 4.1 CHEST / EMERGENCY; SOLID STATE X-RAY IMAGER (FLAT PANEL/DIGITAL IMAGER)
Model Number DIGITALDIAGNOST 4.1 CHEST / EMERGENCY
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/16/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Reference id: (b)(4).The digital diagnost 4.X is a stationary x-ray system for general radiographic purposes.For anatomies that are larger than the detector size, it is possible to make a series of exposures covering the whole anatomy (for example full spine or full legs).These individual images can be "stitched" together via the software program.For proper patient positioning and support, the patient can be placed on the so called stitching patient support or stitching stand, a platform with two handles that the patient can hold on to during the examination.For the ease of use during transportation, the patient support for stitching has wheels and a folding footboard.The footboard is connected to the frame via two hinges and a brake cylinder.It has to be folded up and fixed by a hook for transportation, e.G.From one room to another.The brake cylinder introduced to ensure that the footboard lowers itself slowly (within 5-7 seconds) when the hook is released, to prevent the footplate from falling on the foot of a person.If the operator steps on the footboard while it is still moving down, the mounting of the brake cylinder can break and the footboard falls down immediately.In a worst case, it may hit the foot of a person and break a bone.Philips received a complaint on digital diagnost 4.X indicating that the stitching stand hydraulic ram has come loose.The device was not in clinical use, and there was no harm to the patient or user.The remote service engineer (rse) performed analysis and concluded that the reported issue involved the patient stitching support accessory, where the brake cylinder became detached from the base of the stand while the equipment was outside clinical use during cleaning activities.Investigation confirmed that the brake cylinder had come off the base because the mounting area where the brake cylinder screws attach showed signs of wear, which may have reduced the ability to firmly secure the screws.No evidence was identified to indicate that the hydraulic brake itself was defective.At the time of the event, the customer reported that the stitching stand brake had become disconnected from the frame, requiring the base of the stitching stand to be lowered manually.Although this affected normal accessory operation, patient impact was not identified, as the stand could still be manually lowered by the radiographer if stitching was required.The customer also had another patient stitching support available for continued use.During onsite service, the attachment mechanism connecting the brake to the stand was unscrewed, reattached, and secured.Functional testing and verification were subsequently performed and documented in the test and verification report, confirming that the brake operated as intended.Following successful verification, the device was returned to full functionality.Based on the information available and the testing conducted, the cause of the reported problem was wear and tear.The reported problem was confirmed by the customer.
 
Event or Problem Description
It was reported that the stitching stand hydraulic ram has come loose.The device was not in clinical use, and there was no harm to the patient or user.

Brand Name
DIGITALDIAGNOST 4.1 CHEST / EMERGENCY
Common Device Name
SOLID STATE X-RAY IMAGER (FLAT PANEL/DIGITAL IMAGER)
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS DMC GMBH
roentgenstrasse 24
hamburg 22335
GM  22335
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS DMC GMBH
roentgenstrasse 24
hamburg 22335
GM   22335
Manufacturer Contact
dusty leppert
100 park avenue, suite 300
orange village, OH 44122
MDR Report Key24751380
Report Number3003768251-2026-100004
Device Sequence Number16003508
Product Code MQB
UDI-Device Identifier00884838074521
UDI-Public(01)00884838074521
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K141736
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDIGITALDIAGNOST 4.1 CHEST / EMERGENCY
Device Catalogue Number712033
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2026
Initial Report FDA Received Date04/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown